MAUDE Adverse Event Report: BIOMET 3I T3 PRO TAPERED IMPLANT 6/5MM (D) X 11.5MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO TAPERED IMPLANT 6/5MM (D) X 11.5MM (L); DENTAL IMPLANT
Catalog Number T3PT6511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Sinus Perforation (2277); Swelling/ Edema (4577)
Date of Event 12/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.
 
Event or Problem Description
It was reported patient presented with pain and sinus pressure following surgery.Perforated sinus, implant was removed, antibiotic prescribed.Tooth 2 symptoms as a result of the event: edema, pain.
 
Additional Manufacturer Narrative
Zimvie received one (1) t3pt6511, (t3® pro tapered implant 6/5mm (d) x 11.5mm (l)) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue attached to external threads.The implant was identified as reported however, no apparent malfunction was identified with the implant that would contribute to the reported events.Implant matched prints where measured.(cal3845 due (b)(6) 2025).Infection is a medical condition and is non-verifiable with the information provided.Functional testing to recreate the reported events could not be performed due to the nature of the device & events.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120016019.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120016019 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿infection¿ & "perforated sinus¿.The customer did not submit images for the reported events.Based on the investigation and risk management file review as per rmf rm-00053-haz rev.12, the most likely root causes determined from the investigation are patient factors and improper techniques.Refer to attached summary investigation for ¿infection¿ therefore, based on the available information, a device malfunction did not occur.The reported events were non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Similar complaints for implant infection have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.While non-conformances were identified for some lots during manufacturing record reviews, the documented disposition actions for each did not suggest the likely release of non-conforming product.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
T3 PRO TAPERED IMPLANT 6/5MM (D) X 11.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21217002
Report Number0001038806-2025-00172
Device Sequence Number3517914
Product Code DZE
UDI-Device Identifier00844868046820
UDI-Public(01)00844868046820(17)290703(10)2120016019
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberT3PT6511
Device Lot Number2120016019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR
Patient SexMale
Patient EthnicityNon Hispanic